Alert archive / Massachusetts / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at May 26, 2008, 3:28 AM EDT for 8 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island. It took effect at May 26, 2008, 12:00 PM EDT. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 3:28 AM EDT (07:28 UTC)
- In effect from
- May 26, 2008, 12:00 PM EDT
- Expired
- May 26, 2008, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:24 PM EDT | NON-TSTM WND DMG | Boston, MA | TREES DOWN INTO WIRES |
| May 26, 5:30 PM EDT | NON-TSTM WND DMG | Norwood, MA | TREE LIMBS AND WIRES DOWN |
| May 26, 5:34 PM EDT | NON-TSTM WND DMG | Quincy, MA | WIRES DOWN ON WHITMAN ROAD |
| May 26, 6:10 PM EDT | NON-TSTM WND DMG | Somerville, MA | WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2085 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KBOX 260728 RFWBOX RED FLAG WARNING NATIONAL WEATHER SERVICE TAUNTON MA 328 AM EDT MON MAY 26 2008 CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001-261530- /O.UPG.KBOX.FW.A.0003.080526T1600Z-080527T0000Z/ /O.NEW.KBOX.FW.W.0003.080526T1600Z-080527T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- 328 AM EDT MON MAY 26 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. IN MASSACHUSETTS THIS INCLUDES THE COUNTIES OF FRANKLIN... WORCESTER... MIDDLESEX...ESSEX...HAMPSHIRE...HAMPDEN...NORFOLK AND SUFFOLK. THIS INCLUDES THE GREATER BOSTON AREA. IN NEW HAMPSHIRE THIS INCLUDES THE COUNTIES OF CHESHIRE AND HILLSBOROUGH. IN CONNECTICUT THIS INCLUDES THE COUNTIES OF HARTFORD...TOLLAND AND WINDHAM. IN RHODE ISLAND THIS INCLUDES ALL OF PROVIDENCE COUNTY. A WARM AND WINDY SUMMERLIKE DAY IS FORECAST FOR TODAY ACROSS MUCH OF SOUTHERN NEW ENGLAND. WITH A COMBINATION OF HIGH PRESSURE TO OUR SOUTH AND A SLOW MOVING COLD FRONT TO OUR NORTHWEST...WINDS WILL BECOME QUITE GUSTY THIS AFTERNOON. THE SOUTHWESTERLY WINDS WILL BECOME SUSTAINED AROUND 20 TO 25 MPH WITH GUSTS TO 35 TO 40 MPH EXPECTED...ESPECIALLY IN EASTERN MASSACHUSETTS AND RHODE ISLAND. THE WINDS WILL BEGIN TO DIMINISH SHORTLY AFTER SUNSET. TEMPERATURES ARE EXPECTED TO SOAR TO THE MID 80S AT MANY INTERIOR LOCATIONS BEFORE THICKER MIDDLE AND HIGH LEVEL CLOUDINESS INVADES THE AREA LATER IN THE AFTERNOON. MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO DROP TO 25 TO 30 PERCENT THIS AFTERNOON IN MUCH OF THE WARNING AREA. ALL OF THESE FACTORS...COMBINED WITH THE LACK OF APPRECIABLE RAINFALL IN THE PAST 4 DAYS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS OCCURRING THIS AFTERNOON IN THE WARNING AREA. $$ FIELD
1 follow-up statement
000 WWUS81 KBOX 261523 RFWBOX RED FLAG WARNING NATIONAL WEATHER SERVICE TAUNTON MA 1123 AM EDT MON MAY 26 2008 CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001-270000- /O.CON.KBOX.FW.W.0003.080526T1600Z-080527T0000Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- 1123 AM EDT MON MAY 26 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. IN MASSACHUSETTS THIS INCLUDES THE COUNTIES OF FRANKLIN... WORCESTER...MIDDLESEX...ESSEX...HAMPSHIRE...HAMPDEN...NORFOLK AND SUFFOLK. THIS INCLUDES THE GREATER BOSTON AREA. IN NEW HAMPSHIRE THIS INCLUDES THE COUNTIES OF CHESHIRE AND HILLSBOROUGH. IN CONNECTICUT THIS INCLUDES THE COUNTIES OF HARTFORD...TOLLAND AND WINDHAM. IN RHODE ISLAND THIS INCLUDES ALL OF PROVIDENCE COUNTY. A WARM AND WINDY SUMMER-LIKE DAY IS EXPECTED ACROSS MUCH OF SOUTHERN NEW ENGLAND. WITH THE COMBINATION OF HIGH PRESSURE TO OUR SOUTH AND A SLOW MOVING COLD FRONT TO OUR NORTHWEST...WINDS WILL BECOME QUITE GUSTY THIS AFTERNOON. THE SOUTHWEST WINDS WILL BECOME SUSTAINED AROUND 20 TO 25 MPH WITH GUSTS TO 35 TO 40 MPH POSSIBLE...ESPECIALLY ACROSS EASTERN MASSACHUSETTS AND RHODE ISLAND. THE WINDS WILL BEGIN TO DIMINISH SHORTLY AFTER SUNSET. TEMPERATURES ARE EXPECTED TO SOAR TO THE MID 80S AT MANY INTERIOR LOCATIONS BEFORE THICKER MIDDLE AND HIGH LEVEL CLOUDINESS INVADES OUR REGION LATER THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO DROP TO 25 TO 30 PERCENT THIS AFTERNOON ACROSS MUCH OF THE WARNING AREA. ALL OF THESE FACTORS...COMBINED WITH THE LACK OF APPRECIABLE RAINFALL IN THE PAST 4 DAYS...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS OCCURRING THIS AFTERNOON IN THE WARNING AREA. $$ BELK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at May 25, 10:45 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, May 25, 10:45 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1045 PM EDT SUN MAY 25 2008
.SYNOPSIS...
HIGH PRESSURE S OF NEW ENGLAND WILL PROVIDE MILDER WEATHER OVERNIGHT
FOLLOWED BY SUMMERLIKE TEMPERATURES MEMORIAL DAY. A COLD FRONT WILL
GRADUALLY PUSH ACROSS SOUTHERN NEW ENGLAND MON NIGHT AND TUE...YIELDING
SCATTERED SHOWERS AND THUNDERSTORMS. HIGH PRESSURE FROM CENTRAL CANADA
WILL BRING DRY AND COOL WEATHER WED FOLLOWED BY A WARMUP THU INTO FRI.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 10 PM WINDS ARE SUSTAINED AT 14 KTS AT BLOCK ISLAND...18 KTS
AT THE BUZZARDS BAY TOWER...AND ARE GUSTING TO 17 KTS AT THE BOSTON
BUOY. SO...HAVE UPPED THE WINDS OVER THE WATERS FOR THE OVERNIGHT
HOURS. POPULATED GRIDS WITH GFSMOSGUIDE INSTEAD OF LAVRUC. OTHERWISE
LITTLE CHANGE TO CURRENT FORECAST FOR THE OVERNIGHT HOURS... MOSTLY
CLEAR AND A LITTLE MILDER THAN LAST NIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY...
WARM TEMPERATURES REMAIN IN THE FORECAST FOR MEMORIAL DAY WITH
AFTERNOON READINGS AROUND 80 INLAND...THIS INCLUDES AREAS NORTHWEST
OF I95 IN RI AND EASTERN MA. THE WARM WEATHER IS COURTESY OF AN
APPROACHING COLD FRONT FROM THE GREAT LAKES. THE TIMING OF THIS
FRONT WILL BE SLOW ENOUGH TO HOLD OFF ANY SHOWERS UNTIL LATE MONDAY
EVENING OR AFTER MIDNIGHT. THUS...DRY WEATHER EXPECTED THROUGHOUT
THE DAY MONDAY.
THE ONLY WEATHER CONCERNS WE WILL HAVE WITH THIS APPROACHING COLD
FRONT WILL BE BREEZY TO WINDY CONDITIONS AHEAD OF THE FRONT MON
AFTERNOON. MODEL SOUNDINGS SUPPORT WIND GUSTS OF 30-35 MPH WITH A
LOW PROBABILITY OF 40 MPH WIND GUSTS ACROSS NORTHEAST MA /GREATER
BOSTON AREA/. GFS MOS WINDS ALSO INDICATING SUSTAINED WINDS OF 20-25
MPH. SO DESPITE THE WARM DRY WEATHER TOMORROW...GUSTY SOUTHWEST
WINDS WILL BECOME PROBLEMATIC FOR SOME OUTDOOR ACTIVITIES ESPECIALLY
GRILLING.
MONDAY NIGHT...
MILD TEMPS MON NIGHT WITH WARM SOUTHWEST FLOW CONTINUING AS COLD
FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL BE THE FOCUS
FOR SHOWERS AND POSSIBLY AN ISOLATED TSTM MONDAY NIGHT...ESPECIALLY
THE SECOND HALF OF THE NIGHT WHEN LOW LEVEL CONVERGENCE INCREASES AS
THE FRONT NEARS. GFS MOS OFFERS CHANCE POPS AND THAT SEEMS
REASONABLE GIVEN THE LACK OF DEEP LAYER INSTABILITY AND RELATIVELY WEAK
FORCING. THEREFORE...BULK OF SHOWER ACTIVITY SHOULD HOLD OFF TO LATE
EVENING OR THE OVERNIGHT...WITH AREAL COVERAGE BEING SCATTERED.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY...COLD FRONT CROSSES THE REGION. THE COLD FRONT IS A BIT
MORE PROGRESSIVE WITH VERTICAL RH FIELDS SLIGHTLY MORE SATURATED
THAN PREVIOUS RUNS. THEREFORE WILL STAY FAIRLY CLOSE TO MOS
TEMPERATURE GUIDANCE EXCEPT NUDGE TEMPS A FEW DEGREES HIGHER SOUTH
OF THE COLD FRONT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
FORECAST AREA ESPECIALLY DURING THE AFTERNOON. QUESTION WILL BE
WHETHER OR NOT ANY OF THESE STORMS COULD TURN SEVERE. CONSIDERABLE
CLOUD COVER COULD LIMIT THE THREAT. MID LEVEL LAPSE RATES NOT ALL
THAT IMPRESSIVE EITHER. HOWEVER WHERE SUFFICIENT SURFACE HEATING
OCCURS JUST AHEAD OF THE FRONT...IT WILL SERVE TO ENHANCE LOW LEVEL
INSTABILITY AND SURFACE MOISTURE CONVERGENCE. PRECIPITABLE WATER
VALUES ALSO RISE TO 1.6 G/KG. ISOLATED STORMS COULD PRODUCE BRIEF
HEAVY DOWNPOURS AND GUSTY WINDS. WILL GO WITH LIKELY POPS ACROSS
MUCH OF THE REGION.
TUESDAY NIGHT...COLD FRONT WILL CROSS THE REMAINDER OF THE FORECAST
AREA...SPURRED BY AN APPROACHING SHORT WAVE. WILL CONTINUE LIKELY
POPS FOR SHOWERS AND THUNDERSTORMS DURING THE EVENING OVER THE
SOUTHERN HALF OF THE FORECAST AREA THEN DECREASE TO CHANCE POPS
OVERNIGHT.
WEDNESDAY...COLD FRONT TRACKS OFFSHORE WITH COOLER AND DRIER AIR
ADVECTING INTO THE REGION. HIGHS WILL GENERALLY BE IN THE 60S TO
AROUND 70 DEGREES.
THURSDAY...WARMING TEMPERATURES EXPECTED DUE TO DRY WNW FLOW AND
LOSS OF COLD AIR ADVECTION. HIGHS IN THE 70S TO AROUND 80 DEGREES.
THURSDAY NIGHT AND FRIDAY...A WEAK COLD FRONT IS EXPECTED TO CROSS
THE FORECAST AREA...BUT WITH LIMITED MOISTURE. THE FRONT IS EXPECTED
TO STALL OVER OR NEAR THE FORECAST AREA.
SATURDAY AND SUNDAY...SOME DIVERGENCE AMONGST THE LONG RANGE
MODELS REGARDING THE TIMING OF THE NEXT COLD FRONT. GIVEN A FAIRLY
PROGRESSIVE UPPER LEVEL FLOW...WILL CONCENTRATE CHANCE POPS FOR
THE SATURDAY NIGHT THROUGH SUNDAY TIMEFRAME.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
TONIGHT...VFR.
MONDAY...VFR...BUT SW WINDS GUSTING TO 25 KTS ALL TERMINALS EXCEPT
ACK. LOW PROBABILITY OF GUSTS TO 35 KT AT BOS FROM 20Z-24Z.
MONDAY NIGHT...VFR WITH AREAS OF EMBEDDED MVFR IN SHOWERS AND TSTMS.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...VFR WITH AREAS OF MVFR CEILINGS AND VSBYS IN SCT TO NUMEROUS
SHRA AND TSRA. WINDS SHIFTING TO N WITH COLD FROPA.
WEDNESDAY THROUGH FRIDAY...VFR.
&&
.MARINE...
OVERNIGHT...UPPED WINDS ABOUT 5 KTS... TO 15 TO 20 KTS OVER THE
WATERS OVERNIGHT. WINDS WERE GUSTING TO 17 KTS AT BOSTON BUOY AND
WERE SUSTAINED AT 18 KTS AT BUZZARDS BAY TOWER AND 14 KTS AT BLOCK
ISLAND AS OF 10 PM. EXPECT SOME SW WIND CHOP ALTHOUGH NOT MUCH IF ANY
SWELL ACROSS THE OCEAN WATERS.
MON...SMALL CRAFT ADVISORY POSTED BEGINNING MIDDAY MONDAY AND
CONTINUING INTO MONDAY NIGHT. SW WINDS 20-25 KT ALL WATERS DURING
THIS TIME WITH A LOW PROBABILITY OF 35 KT FOR 1-3 HRS AROUND BOSTON
HARBOR AND CAPE ANN WATERS FROM 4 PM TO 8 PM MON. STRONGEST WIND
NEAR SHORE /WARM LAND/ WITH DECREASING WINDS OFFSHORE /RELATIVELY
COOL OCEAN/.
MONDAY NIGHT...
SMALL CRAFT ADVISORY AT LEAST THE FIRST HALF OF THE NIGHT WITH SW
WINDS 20-25 KT. SCATTERED SHOWERS LATE AND POSSIBLY AN ISOLATED
TSTM.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...SW WINDS WILL GUST TO 25 TO 30 KT ALONG THE IMMEDIATE S
COAST AHEAD OF AN ADVANCING COLD FRONT. SEAS BUILDING TO 6 TO 8 FT
ACROSS THE OUTER WATERS. WIND SHIFTING TO N LATE.
WEDNESDAY...N WIND GUSTS TO 25 KT EARLY. WINDS AND SEAS SUBSIDING
DURING THE AFTERNOON.
THURSDAY AND FRIDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA.
&&
.FIRE WEATHER...
THE COMBINATION OF GUSTY SOUTHWEST WINDS /25-35 MPH/ AND MINIMUM RH
VALUES IN THE 30S WILL YIELD AN ELEVATED FIRE RISK MONDAY AFTERNOON.
CONFIDENCE IS HIGH ON WIND GUSTS EXCEEDING 25 MPH ALONG WITH A LOW
PROBABILITY OF GUSTS NEAR 40 MPH IN THE GREATER BOSTON AREA. RH
VALUES MAY REMAIN JUST ABOVE THE CRITICAL 30 PERCENT VALUES.
ALTHOUGH GIVEN THE STRONG WINDS EXPECTED COMBINED WITH THE LARGE
NUMBER OF PEOPLE /AND ESPECIALLY GRILLS/ OUTDOORS FEEL ITS PRUDENT
TO HEIGHTEN PUBLIC AWARENESS ON THE ELEVATED FIRE RISK. IN
ADDITION...COLLABORATION WITH DCR OF MA CONCUR WITH OUR CONCERNS
REGARDING THE ELEVATED FIRE WEATHER RISK. THUS...WE WILL ISSUE A FIRE
WEATHER WATCH FOR MONDAY AFTERNOON SOUTHERN NH...ALL OF MA EXCEPT
SOUTHEAST MA...NORTHERN CT AND NORTHERN RI.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR CTZ002>004.
MA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR MAZ002>016-026.
NH...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR NHZ011-012-015.
RI...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR RIZ001.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 4 AM EDT TUESDAY FOR
ANZ230>237-250-254-255.
&&
SYNOPSIS...NOCERA/STRAUSS
NEAR TERM...FIELD
SHORT TERM...NOCERA
LONG TERM...STRAUSS
AVIATION...NOCERA/STRAUSS
MARINE...NOCERA/STRAUSS/FIELD
FIRE WEATHER...NOCERAHazardous weather outlook, May 25, 4:51 PM EDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 451 PM EDT SUN MAY 25 2008 CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001-262100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- 451 PM EDT SUN MAY 25 2008 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF SOUTHERN NEW ENGLAND ON TUESDAY. AN ISOLATED THUNDERSTORM MAY BRING GUSTY WINDS AND HEAVY DOWNPOURS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ017>024-RIZ002>008-262100- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 451 PM EDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. AN ISOLATED THUNDERSTORM COULD BRING HEAVY DOWNPOURS AND GUSTY WINDS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-262100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 451 PM EDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR GALE FORCE SW WIND GUSTS FROM PLYMOUTH NORTHWARD EXPECTED MONDAY AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE LATE TUESDAY AFTERNOON AND EVENING...WHICH COULD BRING HEAVY DOWNPOURS AND GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE SOUTH COAST MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Massachusetts, 2008Red Flag Warnings in Connecticut, 2008Red Flag Warnings in Rhode Island, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.